# SDR DHL2003741537

- Difficulty date: March 20, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. FUSELAGE SKIN BS 472 BELOW STR 17L HAS A DENT OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGE AREA DIAMETER .875 INCH IAW B-727 SRM 53-30-3 FIG 1.  FAB DOUBLER REPAIR DIAMETER 3.80 INCH FROM MAT 2024-T-3 .050 PO 9912140 AND FILLER DIAMETER .875 INCH FROM 2024 T3 .040 PO 9912380 IAW B-727 SRM 53-30-3 FIG 13 AND 53-30-2 FIG 2.  TREATED AND PRIMED DOUBLER REPAIR AND FILLER IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AND FILLER IAW B-727 SRM 51-30-2.
